# SDR UPS08653109

- Difficulty date: August 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 22,219 hours, 6,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - CABIN FLOORBEAM ATTACHMENT STIFFENER AT STA 246 LBL 50 FOUND CRACK.  CRACK LENGTH 0.75 INCH.  FX CABIN FLOORBEAM STA 246 LBL 50 ATTACHMENT STIFFENER WAS REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
